# SDR HEEA968082

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft serial: 30888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Assy
- Part number: 212030009115A
- Condition: Too Wide
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION AREA TOO WIDE.  HITS CAP ANGLES ON LH AND RH SIDE.
